# SDR MEA200301

- Difficulty date: December 27, 2002
- Submitted: January 8, 2003
- Operation: General aviation
- Aircraft: N593MA
- Make and model: Beech B300
- Aircraft serial: FL68
- Aircraft time: 4,444 hours, 4,421 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840227
- Part serial: 99223H5451
- Condition: Failed
- Location: Cockpit
- Part time: 614 hours, 550 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C WAS ENROUTE AT FL260, WINDSHIELD ANTI-ICE WAS SELECTED ON AND WAS ON FOUR 1 1/2 HOURS WHEN A LOUD CRACK WAS HEARD AND THE PILOTS WINDSHIELD SHATTERED THE INNER PANE INTO PEA SIZED PIECES. CREW FOLLOWED AIRCRAFT ABNORMAL PROCEDURES AND DESCENDED BELOW 25,000 FEET AND KEEP CABIN PSI BETWEEN 2 AND 4.6. OAT AT TIME WAS -35C. AIRCRAFT WAS FLOWN BACK TO HOME BASE.
